# SDR 2008UALA01964

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 65B043081
- Condition: Out Of Tolerance
- Location: Fwd Cargo
- Part time: 70,823 hours, 8,547 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER CORNER FAIR TOLERANCE OUT OF LIMIT.    MAJOR REPAIR ACCOMPLISHED IAW SRM52-30-01 FIG 201.  FAIR TOLERANCE CHECKED GOOD ACTUAL:0.020" PER MM52-34-00. NO FURTHER ACTION REQUIRED.AC OK FOR SERVICE.
